# SDR SWAA2017011811269

- Difficulty date: January 6, 2017
- Submitted: January 18, 2017
- Operation: Air carrier
- Aircraft: N7715E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33921
- Aircraft time: 38,988 hours, 19,034 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 53100024
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER TRAILING EDGE PANEL ABOVE NR 1 PYLON  MID BULB SEAL SUPPORT ANGLE CRACKED ON THE FORWARD FLANGE.    R & R THE ANGLE IAW SRM.
